# SDR IPXA1569900

- Difficulty date: October 11, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541017
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK FLOORBOARD NR 221XAF HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD 221XAF IAW EO B757-5320-9692-G.
